DSpace Hokkaido University of Education
 

Hokkaido University of Education Repository >
040. ASAHIKAWA Campus >
Journal Article >
420 物理学 >

Please use this identifier to cite or link to this item: http://s-ir.sap.hokkyodai.ac.jp/dspace/handle/123456789/2977

Title: Gravitational-Wave Propagation in the Five-Dimensional Kaluza-Klein Space-Time
Authors: ABE, Osamu
Keywords: Gravitational Wave
Kaluza-Klein Space-time
ISSN: 03693554
NCID: AA00325463
Shimei: Il Nuovo cimento rivista internazionale e organo della Società italiana di fisica. Ser. 11. B
Volume: 109
Issue: 6
Publisher: Societa Italiana di Fisica
Issue Date: Jun-1994
URI: http://www.springerlink.com/content/31762uj356wn2716/
http://dx.doi.org/10.1007/BF02728448
URI: http://s-ir.sap.hokkyodai.ac.jp/dspace/handle/123456789/2977
Appears in Collections:420 物理学

Files in This Item:

There are no files associated with this item.

Attention:To those who use Firefox

When you open the PDF file in the Firefox PDF viewer , font and color , or ,
There is a possibility that the problem occurs in display of the entire document .
To view these files correctly , you can disable the built-in PDF viewer
Please set to use the other viewer .
Setting method , refer to the following pages . ( March 2015 currently )

Firefox Help:And to disable the built-in PDF viewer to use the other viewer

All items in DSpace are protected by copyright, with all rights reserved.

 

Copyright © 2008-  HOKKAIDO UNIVERSITY OF EDUCATION - Feedback